MathSciNet Relay Station
MathSciNet bibliographic data
MR289156 (44 #6351) 90.70
Rosenmüller, Joachim Über Periodizitätseigenschften spieltheoretischer Lernprozesse. (German) Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 17 1971 259–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement